# SDR CA051202003

- Difficulty date: November 25, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 13,027 hours
- Engine: Garrtt TPE3316252B
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Panel
- Condition: Burned
- Location: Trim Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

A BURNT ODOR WAS NOTICED FOLLOWED BY SMOKE IN THE COCKPIT, COMING FROM THE TRIM INDICATOR LIGHT PANEL.  THE PILOT CLOSED THE RHEOSTAT AND RETURNED TO BASE.  AFTER INSPECTION OF THE LIGHT PANEL, HUMIDITY WAS FOUND UNDER THE PANEL, WHICH CAUSED A SHORT CIRCUIT.  THE PANEL WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
